Open Journal of Mathematics and Computer Science

Open Access Journal
Open Journal of Mathematics and Computer Science is an open access journal publishing research articles, review articles, editorials and letters to the editor.

Peer-Review Journal
To keep the quality of journal, all submission will be peer-reviewed by invited experts. The decisions will be made according to the comments of reviewers.

Publication Process
Initial decision: 3 days without review, 28 days with review; Time to publication: Accepted articles will be online in 3 days; Final versions after proofreading will be accessible in 8 days.

Rapid Response
Should you have any questions, please let us know. We will answer you shortly.

  1. Articles of 2018

    OJMCS (2018), Vol. 2, Issue 01

    OJMCS (2018), Vol. 2, Issue 02

    OJMCS (2018), Vol. 2, Issue 03

    OJMCS (2018), Vol. 2, Issue 04

    OJMCS (2018), Vol. 2, Issue 05

    OJMCS (2018), Vol. 2, Issue 06

    OJMCS (2018), Vol. 2, Issue 07

    OJMCS (2018), Vol. 2, Issue 08

    OJMCS (2018), Vol. 2, Issue 09

    OJMCS (2018), Vol. 2, Issue 10

    OJMCS (2018), Vol. 2, Issue 11

    OJMCS (2018), Vol. 2, Issue 12

  2. Articles of 2017

    OJMCS (2017), Vol. 1, Issue 01

    OJMCS (2017), Vol. 1, Issue 02

    OJMCS (2017), Vol. 1, Issue 03

    OJMCS (2017), Vol. 1, Issue 04

    OJMCS (2017), Vol. 1, Issue 05

    OJMCS (2017), Vol. 1, Issue 06

    OJMCS (2017), Vol. 1, Issue 07

    OJMCS (2017), Vol. 1, Issue 08

    OJMCS (2017), Vol. 1, Issue 09

    OJMCS (2017), Vol. 1, Issue 10

    OJMCS (2017), Vol. 1, Issue 11

    OJMCS (2017), Vol. 1, Issue 12